Aa
A
A
Close
Avatar universal

Husband is having terrible tramadol withdrawal

My husband is almost at 2 weeks since his last dose and absolutely miserable. I don't know how to help him. We can't afford a bunch of supplements. He's taking multivitamins, Alieve,  fish oil. He is so restless, anxious, can't sleep. What will help him,  what can I do to help him??? Help...please????
Cancel
2 Answers
Page 1 of 1
317787 tn?1473362051
Hi I don't know a lot but I have heard that Epsom Salt Baths can relax the muscles enough to help one sleep.
Also magnesium is very helpful with cramps

Also it's important to drink a lot of water. Dehydration can cause extra pain.

Here is a better place to post

http://www.medhelp.org/forums/Addiction-Substance-Abuse/show/77
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
How are you doing with this? I W/D'ed from trammies in '08
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Addiction: Social Community Resources
Top Addiction Answerers
495284 tn?1333897642
Blank
City of Dominatrix, MN
406584 tn?1399591666
Blank
3197167 tn?1348972206
Blank
3060903 tn?1398568723
Blank
Other
Avatar universal
Blank
Nebulae, OH
7163794 tn?1457370413
Blank
New Orleans, LA